# SDR UPS01835126

- Difficulty date: January 24, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, AFT LWR CARGO PIT AT FS 1220 - 1230 INSIDE X-SLIDE DOOR AFT TORQUE BOX AT LONG 33R Z-FITTING IS CORRODED.  REMOVED Z-FITTING FOR ACCESS IAW DC8 SRM 51-1-20D.  REMOVED CORROSION LONGERON AND PRIMED IAW DC8 SRM 51-1-8.  Z-FITTING.  REMOVED FOR ACCESS WAS NOTED CRACKED RECD LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24, FAB REPAIR DOUBLERS IAW 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-20D.
